# SDR CALA2025102210401

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 63,109 hours, 20,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL EXP ELEC FUMES SMELL.TOOK 5 MINS TO DISSIPATE SC AN CLEAN ALL ACFT DEBRIEFED CREW WITH COMPLETETION OF FORM 46.6020. NO SYSTEM ABNORMALITIES OR OTHER FLT DECK EFFECTS. ACP'D CONDITIONAL INSP, REF TASK 05-51-58-910-801-C1. SUSPECT FAULTY KORRY SWITCH. REF LP 6686366.
